MathSciNet Relay Station
MathSciNet bibliographic data
MR2390928 46B20
Alonso, Javier; Llorens-Fuster, Enrique Geometric mean and triangles inscribed in a semicircle in Banach spaces. J. Math. Anal. Appl. 340 (2008), no. 2, 1271–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement